Two Questions: My husband is taking Amlodipine Besylate 5 mg per day for blood pressure. After taking it he feels hot. What do you recommend taking? He also was diagnosed 8 years ago with autoimmune hepititus which they think is due to taking the antibiotic Avolox.
Also, do you know about Young Living Products? We have been taking the vitamins, but they are so expensive. I came across your supplements but I need some advice on what we need. My Dr. says I need to increase my Vitamin D and say Sams club has their brand that is 3000 I.U. My LDL Cholesterol is 142, total Cholesterol is 236 and Triglycerides are 185. She says I am beginning to have Osteopenea.
Amlodipine besylate is an anti-hypertensive that blocks the intake of calcium into the muscle of the arteries. The influx of calcium is what causes muscle to contract. This means it relieves whatever constriction the blood vessel muscle was having on the artery. This will dilate the blood vessel, permitting more blood to flow, which may cause a feeling of heat, and may also drop the blood pressure. I think conventional medicine is too aggressive with medication use with blood pressures. Although he would need supervision of a practitioner such as myself to monitor him, usually I shift patients from medications to high doses of magnesium (which also functions as a calcium channel blocker like amlodipine), CoQ10 and hawthorne.
As far as basic vitamins for general use, I recommend everyone be on a potent multivitamin, essential oils and vitamin D. My website has a product called Vital Primivia which combines the potent multivitamin with appropriate dosages of essential oils in a convenient packet taken twice each day. Add 5,000 IU of vitamin D to it, unless your levels or vitamin D are already above 40. For osteoporosis, you may want to add strontium and silicon also.